# SDR ASAA2023031042452

- Difficulty date: March 10, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N536AS
- Make and model: Boeing 737890
- Aircraft serial: 35203
- Aircraft time: 40,779 hours, 11,626 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorbeam
- Part number: 147A550611
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR BEAM STA 986 HAS CORROSION AT LH END AROUND GIRTBAR FITTING NUTPLATE. GROUNDED - YES. PREFORMED SURFACE BLEND REMOVED CORROSION ON FLOOR BEM STA 986 LH FASTNER HOLE FOUND TO BE OUT OF LIMITS INSTALLED REPAIR PARTS RESTORED FINISH IAW B737-800 SRM 53-20-51-1A-1 SRM 53-70-51-2R-6W=3 O=.150 R=.130 L=2 D=.020.
